# SDR ASAA0956179

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 16,736 hours, 5,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 654A000497
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CORNER SCUFF PLATE IS CRACKED IN AFT CARGO BAY DOOR CUTOUT.  REPLACED SCUFF PLATE WITH NEW INSTALLATION.
